# SDR MASA2012051834794

- Difficulty date: May 18, 2012
- Submitted: May 19, 2012
- Operation: Air carrier
- Aircraft: N97325
- Make and model: Bombdr CL6002D15
- Aircraft serial: 7325
- Aircraft time: 33,203 hours, 25,786 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Actuator
- Condition: Misinstalled
- Location: Te Flaps
- Stage of operation: CL
- How discovered: O
- Nature of condition: W, J
- Precautionary procedure: O

## Discrepancy

FLAP FAIL CAUTION MESSAGE AT ZERO.  INSTALLED LT FLAP NR 4 ACTUATOR CORRECTLY AND COMPLIED WITH ELEC/MECH RIG.
